Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)



Singular integral operators
with rough convolution kernels

Author: Andreas Seeger
Journal: J. Amer. Math. Soc. 9 (1996), 95-105
MSC (1991): Primary 42B20; Secondary 42B25
MathSciNet review: 1317232
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1 A. P. Calderón and A. Zygmund, On singular integrals, Amer. J. Math. 78 (1956), 289--309, MR 18:894a.
  • 2 M. Christ, Weak type $(1,1)$ bounds for rough operators, Ann. of Math. (2) 128 (1988), 19--42, MR 89m:42013.
  • 3 M. Christ and J.-L. Rubio de Francia, Weak type $(1,1)$ bounds for rough operators, II, Invent. Math. 93 (1988), 225--237, MR 90d:42021.
  • 4 M. Christ and C. D. Sogge, The weak type $L^1$ convergence of eigenfunction expansions for pseudo-differential operators, Invent. Math. 94 (1988), 421--453, MR 89j:35096.
  • 5 C. Fefferman, Inequalities for strongly singular convolution operators, Acta Math. 124 (1970), 9--36, MR 41:2468.
  • 6 S. Hofmann, Weak $(1,1)$ boundedness of singular integrals with nonsmooth kernel, Proc. Amer. Math. Soc. 103 (1988), 260--264, MR 89f:42013.
  • 7 E. M. Stein, Singular integrals and differentiability properties of functions, Princeton Univ. Press, Princeton, NJ, 1971, MR 44:7280.

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 42B20, 42B25

Retrieve articles in all journals with MSC (1991): 42B20, 42B25

Additional Information

Andreas Seeger

Received by editor(s): August 5, 1994
Additional Notes: Research supported in part by a grant from the National Science Foundation.
Article copyright: © Copyright 1996 American Mathematical Society